# SDR HEEA978965

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 7412 · Exciter
- Part: He Generator
- Part number: 9580113800
- Condition: Defective
- Location: Eng Ign
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT SPARKLE.  NOTE:  CABLE AND IGNITER PLUG ASSY REMOVED AS PART OF WARRANTY PACKAGE.
